# SDR CALA2014090501204

- Difficulty date: September 2, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 27,109 hours, 9,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 42773
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING WILL NOT ILLUMINATE BETWEEN G7 GALLEY & SEAT 4AB.L  WHILE TROUBLESHOOTING DISCOVERED BATTERY PACK PN D717-01-100 SN 42773 TO BE BAD.  INSTALLED BATTERY PACK PN D717-01-100 SN 151051 IAW AMM 33-51-06 & OPERATIONS CHECKED GOOD IAW AMM 33-51-00.
